Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Applications of $ q$-Lagrange inversion to basic hypergeometric series


Authors: Ira Gessel and Dennis Stanton
Journal: Trans. Amer. Math. Soc. 277 (1983), 173-201
MSC: Primary 33A35; Secondary 05A19, 10A45
MathSciNet review: 690047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A family of $ q$-Lagrange inversion formulas is given. Special cases include quadratic and cubic transformations for basic hypergeometric series. The $ q$-analogs of the so-called "strange evaluations" are also corollaries. Some new RogersRamanujan identities are given. A connection between the work of Rogers and Andrews, and $ q$-Lagrange inversion is stated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33A35, 05A19, 10A45

Retrieve articles in all journals with MSC: 33A35, 05A19, 10A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690047-7
PII: S 0002-9947(1983)0690047-7
Keywords: Lagrange inversion, basic hypergeometric series, Rogers-Ramanujan identities
Article copyright: © Copyright 1983 American Mathematical Society